# SDR SWAA2021061771058

- Difficulty date: May 10, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,727 hours, 43,976 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 536 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR23R IS CRACKED AT BS536 RBL45 WL162 ; / HFEC INSPECTED TRIMMED EDGE OF DAMAGE CUTOUT PER 737NDT PART 6 51-00-00 PROCEDURE 23. NO CRACKS FOUND.;PERFORMED GVI INSP; NO DEFECTS NOTED. VERIFIED PRIMER AND OK TO INSTALL PER SRM AND EA 21-153-01302.;RII FUNCTION;REPAIRED CRACK STRINGER AT STR-23R BS 536 PER SRM 53-00-03-2R-1 AND EA 21-153-01302;REFER TO EA 21-153-01302 SUMMARY REQUIREMENT; BARCODE: TTG8Q005E8R7.;VERIFIED;REPAIRED CRACK STRINGER AT STR-23R BS 536 PER SRM 53-00-03-2R-1 AND EA 21-153-01302;VERIFIED APPLICATION OF SEALANT AND CIC;VERIFIED CUTOUT OF STR SECTION BS 500D +10 - 538 STR 23R PER SRM SRM 53-00-03-2R-1.;VERIFIED NEW STRINGER SECTION AND SPLICE INSTALL PER SRM 53-00-03 REP 1 AND EA 21-153--01302.;APPLIED AT STR-23R BS 500D+6' -540 SEALING AROUND REPAIR AND CIC ON REPAIR AREA IAW SRM 53-00-03 REP.1 AND EA 21-153-01302 WIP2.;CORRECTIVE ACTIONS 6 & 7. REVIEWED R.O. 824531-SWA/ 824532-SWA. VERIFIED STRINGER SECTION / HAT CHANNEL PARTS FABRICATED; LOCATED AND DRILLED IAW 21-153-01302 AND SRM 53-00-23-2R-1 REPAIR 1.;CUTOUT STR SECTION BS 500D +10 - 538 STR 23R PER SRM SRM 53-00-03-2R-1.;FABRICATED REPAIR PARTS STR-23 SECTION AND HAT CHANNEL SECTION;LOCATED & DRILLED AND CHEMICAL CONVERSION COATING APPLIED IAW E/A 21-153-01302 AND SRM 53-00-03 REP.1;INSTALLED NEW STR-23 SECTION AND SPLICE AT BS 500D+6' - 540 IAW SRM 53-00-03 REP.1 AND EA 21-153-01302;PERFORMED GVI;
